# SDR SWIA200717670

- Difficulty date: January 15, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 6,891 hours, 6,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY OVERWING LIGHT INOP.  REPLACED BULB.  OPERATIONAL CHECK GOOD.  REF PMM 33-51-00.
